About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 489353, 12 pages
http://dx.doi.org/10.1155/2012/489353
Research Article

Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation

1Faculty of Science, Alexandria University, Alexandria, Egypt
2Faculty of Science, Garyounis University, Benghazi, Libya

Received 13 October 2011; Accepted 5 December 2011

Academic Editor: István Györi

Copyright © 2012 A. M. A. El-Sayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. A. El-Sayed, E. M. Hamdallah, and Kh. W. El-kadeky, “Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 489353, 12 pages, 2012. doi:10.1155/2012/489353